# SDR SWAA2018062623092

- Difficulty date: June 11, 2018
- Submitted: June 26, 2018
- Operation: Air carrier
- Aircraft: N248WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32509
- Aircraft time: 42,012 hours, 24,866 cycles
- System (JASC): 5711 · Wing Spar
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STABILIZER RIB AT STA 120.3 2ND THRU 4TH VERTICAL STIFFENERS CRACKED.  REPAIRED RIB IAW SRM.
